C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, TRIPLE-LUMEN, 12.5F; CHRONIC CATHETERS
Back to Search Results |
| Catalog Number |
0600650 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a catheter placement procedure using hickman cv catheter.On (b)(6) 2025, post placement procedure, it was reported that the blue lumen of catheter was allegedly found bulging while flushing with normal saline.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a catheter placement procedure using hickman cv catheter.On (b)(6) 2025, post placement procedure, it was reported that the blue lumen of catheter was allegedly found bulging while flushing with normal saline.Reportedly, patient required a separate surgical intervention for replacement of the device.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.The initial mdr was inadvertently submitted with a g3 date of 25/09/2025.The correct g3 date is 20/10/2025.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the sample was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported catheter bulging issue as no objective issue was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g3, h1, h6 (patient, method) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be reportable as malfunction.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the sample was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported catheter bulging issue as no objective issue was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B1, b2 (event attributed to), b5, g3, h1, h6 (patient).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a catheter placement procedure using hickman cv catheter.On (b)(6) 2025, post placement procedure, it was reported that the blue lumen of catheter was allegedly found bulging while flushing with normal saline.Reportedly, patient required a separate surgical intervention for replacement of the device.There was no reported patient injury.